Alert archive / Illinois / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 122, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 6:12 PM CDT for Coles County, Douglas County, Edgar County, Illinois. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 7, 2012, 6:12 PM CDT (23:12 UTC)
- Expired
- Sep 7, 2012, 6:57 PM CDT
- In force
- 45 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Coles County, IL, Douglas County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 136 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 7, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 367 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
426
WUUS53 KILX 072312
SVRILX
ILC029-041-045-080015-
/O.NEW.KILX.SV.W.0122.120907T2312Z-120908T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
612 PM CDT FRI SEP 7 2012
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
CENTRAL EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 715 PM CDT.
* AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
OAKLAND...OR 16 MILES NORTHEAST OF CHARLESTON...AND MOVING EAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARIS...BROCTON...REDMON...VERMILION...ISABEL...BORTON AND EDGAR
COUNTY AIRPORT.
A TORNADO WARNING IS ALSO IN EFFECT UNTIL 645 PM CDT FOR EASTERN
COLES...SOUTHERN EDGAR...AND NORTHERN CLARK COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3948 8753 3954 8753 3961 8811 3977 8807
3972 8753
TIME...MOT...LOC 2311Z 280DEG 22KT 3966 8797
WIND...HAIL 70MPH 1.75IN
$$2 follow-up statements
227
WWUS53 KILX 072332
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT FRI SEP 7 2012
ILC029-041-072342-
/O.CAN.KILX.SV.W.0122.000000T0000Z-120908T0015Z/
COLES IL-DOUGLAS IL-
632 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS AND
NORTHEASTERN COLES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3948 8753 3954 8753 3959 8792 3975 8784
3972 8753
TIME...MOT...LOC 2332Z 280DEG 22KT 3964 8781
$$
ILC045-080015-
/O.CON.KILX.SV.W.0122.000000T0000Z-120908T0015Z/
EDGAR IL-
632 PM CDT FRI SEP 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EDGAR
COUNTY UNTIL 715 PM CDT...
AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
REDMON...OR 7 MILES WEST OF PARIS...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
PARIS...VERMILION AND EDGAR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3948 8753 3954 8753 3959 8792 3975 8784
3972 8753
TIME...MOT...LOC 2332Z 280DEG 22KT 3964 8781
WIND...HAIL 70MPH 1.00IN
$$
BARKER913
WWUS53 KILX 072357
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
657 PM CDT FRI SEP 7 2012
ILC045-080007-
/O.CAN.KILX.SV.W.0122.000000T0000Z-120908T0015Z/
EDGAR IL-
657 PM CDT FRI SEP 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EDGAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
REMEMBER...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EDGAR COUNTY UNTIL 715 PM.
LAT...LON 3948 8753 3954 8753 3959 8792 3975 8784
3972 8753
TIME...MOT...LOC 2357Z 280DEG 22KT 3964 8780
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 2:57 PM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Sep 7, 2:57 PM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT FRI SEP 7 2012 .DISCUSSION... ISSUED 257 PM CDT FRI SEP 7 2012 MAIN CONCERN THIS FORECAST PACKAGE INVOLVES SHOWERS AND THUNDERSTORMS TONIGHT AS THE COLD FRONT MOVES THROUGH THE AREA. MODELS IN FAIRLY GOOD AGREEMENT IN THE SHORT TERM WITH THIS FRONT. LONG TERM MODELS LOOK SIMILAR TOO UNTIL ABOUT THURSDAY NIGHT AND THEN DIFFER SLIGHTLY WITH AMOUNT OF PCPN POSSIBLE WITH A LATE WEEK FRONT MOVING INTO THE AREA. SO BLEND OF MODELS LOOKS GOOD IN THE SHORT TERM WITH ALL BLEND IN THE LONG TERM. SHORT TERM...TONIGHT THROUGH MONDAY LOTS OF UNCERTAINTY WITH EXEPCTED WEATHER FOR REMAINDER OF THE AFTERNOON AND INTO THIS EVENING...DUE TO MORNING AND ONGOING CONVECTION ACROSS NORTHERN AND PARTS OF CENTRAL ILLINOIS. THE TIMING OF THIS CONVECTION TENDS TO WORK/OVERTURN THE ATMOSPHERE ENOUGH TO LIMIT OR PROHIBIT SEVERE WEATHER WHEN THE COLD FRONT ARRIVES. CONVECTION REMAINS LIKELY WITH THE FRONT GIVEN THE AMOUNT OF MOISTURE IN THE AREA AND SHEAR AVAILABLE. SO POPS WILL REMAIN HIGH ACROSS MOST OF THE AREA THIS EVENING. FRONT HAS PUSHED THROUGH GBG AND MQB AND IS MAKING ITS WAY EAST THIS AFTERNOON. AS THIS FRONT MOVES EAST...POPS WILL DIMINISH BACK TO THE WEST THIS EVENING AS WELL AS THREAT FOR THUNDER. SO WILL HAVE SHOWERS WITH ISOLATED THUNDERSTORMS WEST OF I-55 WITH SHOWERS AND THUNDERSTORMS LIKELY TO OCCASIONAL EAST AND SOUTHEAST. AFTER THIS ACTIVITY/COLD FRONT DRY WEATHER IS EXPECTED AS A LARGE HIGH PRSS AREA BUILDS INTO THE REGION AND BECOMES DOMINATE FOR THE WEEKEND AND INTO NEXT WEEK. TEMPS WILL BE COOLER THROUGH THE PERIOD WITH HIGH TEMPS REMAINING IN THE 70S. THIS FOLLOWS CLOSELY WITH MOS GUIDANCE. LONG TERM...MONDAY NIGHT THROUGH FRIDAY DRY WEATHER IS EXPECTED THROUGH MOST OF THE WEEK AS HIGH PRSS DOMINATES THE AREA ON THE SFC AND A MID LEVEL RIDGE BUILDS BACK INTO THE REGION. A LONG WAVE TROUGH BEGINS TO MOVE ACROSS THE NORTHERN US LATE IN THE WEEK...BRING A SLOW MOVING COLD FRONT TOWARD THE AREA. THOUGH MODELS LOOK SIMILAR ON THE SFC...THEY DIFFER SOMEWHAT ON AMOUNT OF QPF AND TIMING. FOR NOW...WILL KEEP SLIGHT CHANCES IN FOR THUR THROUGH FRIDAY UNTIL MODELS GET BETTER HANDLE ON IT. SLIGHT CHANCES WILL SHOW UP IN GRIDS BUT NOT WORDED FORECAST. WITH RIDGE BUILDING ON SFC AND MID LEVELS TEMPS WILL BEGIN TO MODERATE BACK UP INTO THE 80S FOR WED THROUGH FRIDAY. AUTEN && .AVIATION... ISSUED 1236 PM CDT FRI SEP 7 2012 NOT MUCH OF A SHIFT IN THE FORECAST...TSRA AHEAD OF THE APPROACHING FRONT...ANOTHER CHANCE WITH THE BOUNDARY THIS AFTERNOON. ACTUAL COVERAGE OF STORMS LATER LIKELY TO BE AFFECTED SOMEWHAT BY ATMOS TURN OVER...AND KEEPING TO THE VCTS IN MANY LOCATION. ANOTHER CONCERN WITH ALL OF THE LLVL MOISTURE THAT IS NOW IN PLACE FROM THE RAINS IS THAT IF THE WINDS DO NOT STAY UP IN THE OVERNIGHT HOURS...THE TERMINALS COULD SEE SOME REDUCED VIS IN THE EARLY MORNING HOURS. FOR NOW...MVFR IN THE TAFS...AND WILL HAVE TO KEEP AN EYE ON THE TIMING OF THE FRONT AS WELL. VARIABLE WINDS WITH THE STORMS THIS AFTERNOON...BECOMING MORE NWRLY AFTER THE FROPA THIS AFTERNOON AND THIS EVENING. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 7, 2:57 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 257 PM CDT FRI SEP 7 2012 ILZ027>031-036>038-040>043-047-048-081100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD- 257 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-049>057-061>063-066>068-071>073-081100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 257 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY BETWEEN 4 PM AND 9 PM. HJS
In the hours before
Local storm report, Sep 7, 2:58 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
258 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL 2 E RIDGE FARM 39.90N 87.61W
09/07/2012 M1.25 INCH VERMILION IL STORM CHASER
SIZE RANGED FROM 1 TO 1.25 INCHES
&&
AUTENLocal storm report, Sep 7, 2:59 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CDT FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL RIDGE FARM 39.90N 87.65W
09/07/2012 M0.75 INCH VERMILION IL EMERGENCY MNGR
&&
AUTENSpecial weather statement, Sep 7, 3:17 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 PM CDT FRI SEP 7 2012
ILZ057-063-072045-
CLARK-EDGAR-
317 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES UNTIL 345 PM CDT...
AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER...OR NEAR MARSHALL...MOVING EAST AT
35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES...INCLUDING THE TOWNS OF OLIVER AND
DENNISON.
LAT...LON 3938 8753 3936 8770 3954 8775 3958 8753
3944 8752
TIME...MOT...LOC 2018Z 260DEG 31KT 3947 8760
BARKERSpecial weather statement, Sep 7, 4:40 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT FRI SEP 7 2012
ILZ044-053-054-061-072230-
MACON-MOULTRIE-PIATT-SHELBY-
440 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR MACON...MOULTRIE...NORTHERN
SHELBY AND SOUTHERN PIATT COUNTIES UNTIL 530 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DECATUR TO MACON TO
BLUE MOUND...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT ZION...
MACON...
LONG CREEK...
MOWEAQUA...
DALTON CITY...
CERRO GORDO...
OTHER LOCATIONS AFFECTED INCLUDE...BOODY...ELWIN...DECATUR AIRPORT...
OAKLEY...HERVEY CITY AND LA PLACE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3950 8848 3948 8855 3962 8902 3965 8903
3966 8914 3977 8914 3979 8908 3997 8898
3981 8846
TIME...MOT...LOC 2140Z 292DEG 33KT 3985 8891 3976 8896
3971 8908
BARKERSpecial weather statement, Sep 7, 5:16 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
516 PM CDT FRI SEP 7 2012
ILZ044-054>057-072315-
COLES-DOUGLAS-EDGAR-MOULTRIE-PIATT-
516 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN
COLES...NORTHERN MOULTRIE AND SOUTHEASTERN PIATT COUNTIES UNTIL 615
PM CDT...
AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATWOOD TO ARTHUR TO
LOVINGTON...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSCOLA...
VILLA GROVE...
ARCOLA...
CAMARGO...
HUMBOLDT...
HINDSBORO...
OTHER LOCATIONS AFFECTED INCLUDE...GARRETT...CADWELL...BOURBON...
CHESTERVILLE...MURDOCK AND FAIRGRANGE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3962 8755 3953 8779 3964 8879 3974 8861
3993 8853 3992 8846 3988 8846 3988 8814
3981 8753 3968 8753
TIME...MOT...LOC 2216Z 278DEG 36KT 3983 8844 3972 8849
3968 8861
BARKERSpecial weather statement, Sep 7, 5:22 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
522 PM CDT FRI SEP 7 2012
ILZ052>054-061-072315-
CHRISTIAN-MACON-MOULTRIE-SHELBY-
522 PM CDT FRI SEP 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...SOUTHEASTERN
CHRISTIAN...SOUTHERN MOULTRIE AND SOUTHWESTERN MACON COUNTIES UNTIL
615 PM CDT...
AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASSUMPTION TO 6
MILES NORTHWEST OF PANA...MOVING EAST AT 45 MPH.
SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THESE
STORMS. IN ADDITION...FREQUENT CLOUD-TO-GROUND LIGHTNING SHOULD BE
EXPECTED WITH THIS LINE OF STORMS.
LOCATIONS IMPACTED INCLUDE...
TOWER HILL...
WESTERVELT...
LAKEWOOD...
SHELBYVILLE...
FINDLAY...
SULLIVAN...
OTHER LOCATIONS AFFECTED INCLUDE...ROSAMOND...EAGLE CREEK STATE
PARK...KIRKSVILLE...WOLF CREEK STATE PARK...CLARKSBURG AND STRASBURG.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3937 8931 3949 8917 3966 8916 3964 8879
3961 8847 3927 8847
TIME...MOT...LOC 2221Z 279DEG 38KT 3956 8904 3948 8904
3942 8911
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 9:14 AM CDT | Special Weather Statement | ILX | Tazewell | 46 min |
| Sep 7, 9:26 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell | 49 min |
| Sep 7, 9:48 AM CDT | Special Weather Statement | ILX | Cass | 42 min |
| Sep 7, 11:30 AM CDT | Special Weather Statement | ILX | Champaign | 60 min |
| Sep 7, 12:08 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 18 min |
| Sep 7, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 40 min |
| Sep 7, 2:28 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 37 min |
| Sep 7, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 41 min |
| Sep 7, 3:17 PM CDT | Special Weather Statement | ILX | Clark | 28 min |
| Sep 7, 4:40 PM CDT | Special Weather Statement | ILX | Macon, Moultrie | 50 min |
| Sep 7, 5:16 PM CDT | Special Weather Statement | ILX | Douglas, Edgar, Moultrie | 59 min |
| Sep 7, 5:22 PM CDT | Special Weather Statement | ILX | Shelby | 53 min |
| Sep 7, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Douglas, Edgar | 39 min |
| Sep 7, 6:05 PM CDT | Tornado Warning | ILX | Clark, Coles, Edgar | 40 min |
| Sep 7, 6:29 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Cumberland, Effingham, Jasper, Richland, Shelby | 61 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | ILX | Clark, Edgar | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.